# SDR ABXA070011

- Difficulty date: January 3, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,064 hours, 57,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Bs 224-232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK CORRODED AT STA 224 - 232, RIGHT BUTT LINE 54.  REMOVED AND REPLACED TRACK IAW DC9 SRM 51-30-1.
